Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A nonlinear Volterra equation with rapidly decaying solutions
HTML articles powered by AMS MathViewer

by Olof J. Staffans PDF
Trans. Amer. Math. Soc. 258 (1980), 523-530 Request permission

Abstract:

We study the asymptotic behavior of the solutions of a nonlinear integrodifferential Volterra equation with a convolution kernel. More specifically, we give conditions which imply that a solution x satisfies $x(t) = O({t^{ - p}}) (t \to \infty )$, where p is an arbitrary, positive real number.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 45J05, 45D05
  • Retrieve articles in all journals with MSC: 45J05, 45D05
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 258 (1980), 523-530
  • MSC: Primary 45J05; Secondary 45D05
  • DOI: https://doi.org/10.1090/S0002-9947-1980-0558188-X
  • MathSciNet review: 558188